Eine Geodätische Linie Auf Der Kegelfläche

Stanimir Fempl

Publications de l'Institut Mathématique (1976)

  • Volume: 20(34), Issue: 40, page 85-89
  • ISSN: 0350-1302

How to cite


Stanimir Fempl. "Eine Geodätische Linie Auf Der Kegelfläche." Publications de l'Institut Mathématique 20(34).40 (1976): 85-89. <http://eudml.org/doc/255204>.

author = {Stanimir Fempl},
journal = {Publications de l'Institut Mathématique},
number = {40},
pages = {85-89},
publisher = {Matematički institut SANU},
title = {Eine Geodätische Linie Auf Der Kegelfläche},
url = {http://eudml.org/doc/255204},
volume = {20(34)},
year = {1976},

AU - Stanimir Fempl
TI - Eine Geodätische Linie Auf Der Kegelfläche
JO - Publications de l'Institut Mathématique
PY - 1976
PB - Matematički institut SANU
VL - 20(34)
IS - 40
SP - 85
EP - 89
UR - http://eudml.org/doc/255204
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.